This paper deals with a class of singularly perturbed nonlinear elliptic problems (P-epsilon) with subcritical nonlinearity. The coefficient of the linear part is assumed to concentrate in a point of the domain, as epsilon --> 0, and the domain is supposed to be unbounded and with unbounded boundary. Domains that enlarge at infinity, and whose boundary flattens or shrinks at infinity, are considered. It is proved that in such domains problem (P-epsilon) has at least 2 solutions.

Molle, R. (2004). Semilinear elliptic problems in unbounded domains with unbounded boundary. ASYMPTOTIC ANALYSIS, 38, 293-307.

Semilinear elliptic problems in unbounded domains with unbounded boundary

MOLLE, RICCARDO
2004

Abstract

This paper deals with a class of singularly perturbed nonlinear elliptic problems (P-epsilon) with subcritical nonlinearity. The coefficient of the linear part is assumed to concentrate in a point of the domain, as epsilon --> 0, and the domain is supposed to be unbounded and with unbounded boundary. Domains that enlarge at infinity, and whose boundary flattens or shrinks at infinity, are considered. It is proved that in such domains problem (P-epsilon) has at least 2 solutions.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/05 - Analisi Matematica
eng
Con Impact Factor ISI
Molle, R. (2004). Semilinear elliptic problems in unbounded domains with unbounded boundary. ASYMPTOTIC ANALYSIS, 38, 293-307.
Molle, R
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/33027
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact